# SDR VNAA2011080300033

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 16,320 hours, 16,344 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00811
- Condition: Failed
- Location: Ac Bay
- Part time: 16,901 hours, 16,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FAY, CREW REPORTED VIBRATION AND BURNT / ELECTRICAL SMELL ON APU START.  LEFT PACK WENT TO 36° C.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ACM (AIR CYCLE MACHINE) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
